Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Melbourne, FL

June 11, 2013Orange County, Osceola County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 11, 2013, 3:21 PM EDT for Orange County, Osceola County, Florida. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2013, 3:21 PM EDT (19:21 UTC)
Expired
Jun 11, 2013, 4:30 PM EDT
In force
69 min
Issued by
NWS Melbourne, FL

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 62 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
978 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS82 KMLB 111921
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT TUE JUN 11 2013

FLZ045-053-112030-
ORANGE-OSCEOLA-
321 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS 
AND SMALL HAIL OVER EASTERN ORANGE COUNTY...NORTHERN OSCEOLA 
COUNTY...

* UNTIL 430 PM EDT.

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERAL OUTFLOW BOUNDARIES THAT WILL COLLIDE OVER EASTERN ORANGE AND 
NORTHERN OSCEOLA COUNTIES IN THE NEXT HOUR OR SO. STRONG STORMS 
AREEXPECTED TO DEVELOP AS A RESULT OF THESE COLLISIONS MAINLY EAST 
OF ORLANDO OVER WEDGEFIELD...BITHLO...LAKE NONA...HARMONY AND SAINT 
CLOUD. MOVEMENT WILL BE TOWARD THE SOUTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2855 8133 2861 8117 2861 8098 2849 8092
      2829 8090 2796 8107 2805 8137 2806 8137
      2807 8135 2808 8144 2810 8146 2814 8146
      2815 8153
TIME...MOT...LOC 1916Z 349DEG 4KT 2841 8116

$$


KELLY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:09 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 11, 3:09 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EDT TUE JUN 11 2013

.DISCUSSION...

CURRENTLY-TONIGHT...SCATTERED CONVECTION FIRING UP ALONG AND AHEAD
OF THE SEA BREEZE BOUNDARIES WILL DIMINISH INTO THIS EVENING WITH
DEBRIS CLOUD COVER GRADUALLY DECREASING. THE POTENTIAL FOR A FEW
STRONG STORMS WILL CONTINUE THROUGH LATE AFTERNOON. LIGHT WINDS
AND PARTLY CLOUDY SKIES EXPECTED OVERNIGHT WITH POSSIBLY SOME PATCHY
GROUND FOG DEVELOPING LATE. TEMPS WILL FALL INTO THE LOW/MID 70S
ACROSS THE REGION.

WED-FRI...SUBTROPICAL RIDGE AXIS WILL SHIFT GRADUALLY SOUTHWARD
FROM MID TO LATE WEEK AS AN AREA OF LOW PRESSURE OVER THE MIDWEST
PUSHES EASTWARD AND DRAGS A COOL FRONT INTO THE SOUTHEAST UNITED
STATES. LIGHTER LOW LEVEL WINDS GRADUALLY INCREASE OUT OF THE W/SW
INTO LATE WEEK AS THIS BOUNDARY APPROACHES FLORIDA. DRIER AIR
BUILDS INTO NORTH CENTRAL FLORIDA WED/THURS WITH GREATEST AFT RAIN
CHANCES SOUTH OF ORLANDO EACH DAY. THEN MOISTURE INCREASES WELL
AHEAD OF THE FRONT FRI WITH A CHANCE FOR AFT STORMS OVER MUCH OF
THE REGION. TEMPS WILL BE ON THE RISE WITH HIGHS EACH AFT IN THE
LOW TO MID 90S OVER THE INTERIOR TO UPPER 80S/LOW 90S ALONG THE
COAST. LOWS WILL REMAIN AROUND THE LOW TO MID 70S THROUGH THE
PERIOD.

SAT-MON...(PREVIOUS DISCUSSION) UPPER LEVEL TROUGHING LIFTS
NORTHEAST ALLOWING MID LEVEL HIGH PRESSURE TO BUILD EAST INTO THE
ATLANTIC AND OVER THE SOUTHEAST UNITED STATES...GULF OF MEXICO AND
FLORIDA. AT THE SURFACE...HIGH PRESSURE INITIALLY OVER THE OHIO
RIVER VALLEY BUILDS EAST INTO THE ATLANTIC AND OVER THE SOUTHEAST
STATES AND FLORIDA. SURFACE AND LOW LEVEL FLOW SHIFTS TO THE
NORTHEAST SATURDAY THEN TO THE EAST SUNDAY AND DEEPENS WHILE
REMAINING OUT OF THE EAST ON MONDAY. THE DEEPENING EASTERLY FLOW
WILL TEND TO ALLOW EARLIER EAST COAST SEA BREEZE FORMATION AND
QUICKER INLAND PUSH EACH DAY. EXPECT SEA BREEZE COLLISIONS WEST OF
ORLANDO IF NOT WEST OF LAKE COUNTY. TEMPERATURES ALOFT WARM TO
AROUND -6C WHICH WOULD TEND TO REDUCE THE POTENCY OF ANY MID TO
LATE AFTERNOON STORMS OVER THE INTERIOR.

HIGHS FORECAST TO RANGE FROM THE UPPER 80S AT THE COAST AND LOWER
90S INLAND. MORNING LOWS TO RANGE FROM THE MID 70S ON SATURDAY TO
THE LOW 70S INTERIOR/MID 70S AT THE COAST BY MONDAY DUE TO OVERNIGHT
ONSHORE FLOW AT THE COAST.

&&

.AVIATION...TEMPO IFR/MVFR CONDS WITH ISO/SCT STORMS THROUGH
SUNSET WITH GREATEST COVERAGE OVER THE INTERIOR. CONVECTION WILL
THEN WEAKEN INTO THE EVENING AND SHOULD END BEFORE MIDNIGHT. MAY
SEE SOME PATCHY FOG PRODUCE MVFR VIS LATE OTHERWISE VFR
OVERNIGHT. DRIER AIR WILL BEGIN TO BUILD INTO NORTH CENTRAL FL
TOMORROW WITH BEST CHANCES FOR AFT SHOWERS/STORMS SOUTH OF KMCO.

&&

.MARINE...

TONIGHT/WEDNESDAY...SUBTROPICAL RIDGE AXIS SHIFTS FARTHER SOUTH
INTO TOMORROW. SOUTHERLY WINDS REMAIN RELATIVELY LIGHT AROUND 5 TO
10 KNOTS...BECOMING SLIGHTLY MORE ONSHORE TOWARD THE COAST
TOMORROW AFT AS SEA BREEZE DEVELOPS. SWELLS WILL KEEP SEAS UP TO
4 FEET OFFSHORE.

THUR-SUN...(PREVIOUS DISCUSSION) SOUTH TO SOUTHWEST FLOW THROUGH
FRIDAY BECOMING LIGHT SATURDAY AS THE SURFACE/LOW LEVEL RIDGE OVER
SOUTH FLORIDA WORKS ITS WAY BACK OVER CENTRAL FLORIDA/ADJACENT
COASTAL WATERS.

WINDS SHIFT TO THE NORTHEAST THEN EAST OVERNIGHT SATURDAY AND
SUNDAY AS HIGH PRESSURE OVER THE CONTINENTAL U.S. BUILDS INTO THE
ATLANTIC AND OVER THE SOUTHEAST STATES. WINDS COULD INCREASE TO 15
TO 20 KNOTS OVERNIGHT SATURDAY AND SUNDAY AS GRADIENT TIGHTENS
NORTH TO SOUTH AHEAD OF THE HIGH PRESSURE BUILDING DOWN THE
COASTAL WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  90  74  91 /  20  20  20  20
MCO  73  94  74  95 /  20  20  20  20
MLB  74  89  75  92 /  20  30  20  30
VRB  73  89  74  89 /  20  30  20  30
LEE  75  94  75  95 /  20  20  20  20
SFB  74  95  76  96 /  20  20  20  20
ORL  76  94  76  95 /  20  20  20  20
FPR  72  87  73  90 /  20  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

PUBLIC/AVIATION...WEITLICH
RADAR/IMPACT WX....KELLY
Hazardous weather outlook, Jun 11, 11:45 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1145 AM EDT TUE JUN 11 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-112300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1145 AM EDT TUE JUN 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
THE ATLANTIC COAST AND GULF COAST SEA BREEZE BOUNDARIES ARE
DEVELOPING AND WILL PUSH SLOWLY INLAND THIS AFTERNOON SPARKING
ISOLATED SHOWERS AND LIGHTNING STORMS. COVERAGE AND INTENSITY OF
STORMS WILL INCREASE THIS AFTERNOON AS THE SEA BREEZES INTERACT WITH
EACH OTHER AS WELL AS LAKE BREEZES AND THUNDERSTORM OUTFLOWS. THE
GREATEST COVERAGE AND STRONGEST STORMS WILL BE OVER THE INTERIOR.
STORM MOTION THIS AFTERNOON WILL BE TOWARD THE EAST OR SOUTHEAST AT
10 TO 15 MPH. THIS MAY BRING A FEW SHOWERS AND STORMS BACK TOWARD
THE VOLUSIA AND BREVARD COASTS.

LOCALLY HEAVY RAINFALL AMOUNTS OF TWO OR THREE INCHES...GUSTY WINDS
TO 50 MPH...AND FREQUENT LIGHTNING STRIKES MAY ACCOMPANY THE
STRONGER STORMS. PEOPLE SHOULD MOVE INDOORS AS SKIES BECOME DARK...
AS LIGHTNING SOMETIMES STRIKES AHEAD OF THE HEAVY RAIN.

.FLOOD IMPACT...
MINOR FLOODING OF STREETS AND POOR DRAINAGE AREAS CAN OCCUR IN
HEAVIER RAIN AREAS THIS AFTERNOON MAINLY OVER THE INTERIOR COUNTIES.
LOCALIZED AMOUNTS OF TWO TO THREE INCHES MAY OCCUR WITH THE STRONGER
STORMS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE HAZARD FOR RIP CURRENTS
AT AREA BEACHES. THE HAZARD WILL BE GREATEST DURING THE TIME OF
OUTGOING TIDE. MAKE SURE TO CHECK WITH BEACH PATROL FOR THE LATEST
OCEAN CONDITIONS AND SWIM NEAR A GUARDED LIFEGUARD LOCATION.

.MARINE THUNDERSTORM GUST IMPACT...
STRONG WIND GUSTS UP TO 45 KNOTS WILL BE POSSIBLE OVER THE INLAND
LAKES ASSOCIATED WITH STRONG STORMS THAT DEVELOP. STORM MOTION THIS
AFTERNOON WILL BE TOWARD THE EAST OR SOUTHEAST AT 10 TO 15 MPH AND A
FEW STORMS MAY PUSH BACK TO THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR ACROSS
EAST CENTRAL FLORIDA THROUGH LATE WEEK. SUITABLE MOISTURE WILL
LINGER ACROSS THE AREA...RESULTING IN A MENTIONABLE THREAT FOR
AFTERNOON STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED. RAINFALL SPOTTERS SHOULD REPORT AMOUNTS OVER THREE
INCHES TO THE NATIONAL WEATHER SERVICE IN MELBOURNE.

KELLY/PENDERGRAST

In the hours before

Special weather statement, Jun 11, 1:45 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
145 PM EDT TUE JUN 11 2013

FLZ058-059-111815-
OKEECHOBEE-ST. LUCIE-
145 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH OVER EASTERN OKEECHOBEE COUNTY...WESTERN ST. LUCIE
COUNTY...

* UNTIL 215 PM EDT.

AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 13 MILES SOUTHEAST OF
COUNTRY HILLS ESTATES...MOVING NORTHWEST AT 5 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2730 8083 2756 8079 2756 8056 2730 8057
      2720 8065 2720 8066
TIME...MOT...LOC 1743Z 113DEG 6KT 2727 8063

KELLY
Special weather statement, Jun 11, 2:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
212 PM EDT TUE JUN 11 2013

FLZ141-111900-
COASTAL VOLUSIA COUNTY-
212 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHEASTERN VOLUSIA COUNTY...

* UNTIL 300 PM EDT.

AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER NEW SMYRNA
BEACH...MOVING SOUTH AT 20 MPH ALONG THE EAST COAST SEA BREEZE.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MAYTOWN.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

DOPPLER RADAR AND A STORM SPOTTER INDICATE SOME ROTATION WITH THIS
CELL. WHILE A TORNADO IS NOT IMMEDIATELY LIKELY...A FUNNEL CLOUD
WILL BE POSSIBLE.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2909 8092 2908 8093 2908 8092 2885 8079
      2885 8081 2881 8079 2882 8078 2881 8077
      2881 8079 2879 8079 2878 8102 2909 8106
      2911 8094
TIME...MOT...LOC 1808Z 346DEG 15KT 2903 8097

KELLY
Special weather statement, Jun 11, 2:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT TUE JUN 11 2013

FLZ044>046-111915-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
233 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN LAKE COUNTY...NORTHERN ORANGE
COUNTY...WESTERN SEMINOLE COUNTY...

* UNTIL 315 PM EDT.

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 5 MILES EAST OF MOUNT
PLYMOUTH...MOVING SOUTHEAST AT 5 MPH. ADDITIONAL STRONG STORMS ARE
DEVELOPING OVER SEMINOLE AND NORTHERN ORANGE COUNTY NEAR WINTER
SPRINGS AND WINTER PARK.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2882 8157 2889 8144 2886 8135 2885 8136
      2884 8133 2883 8126 2882 8122 2861 8114
      2855 8133 2867 8153
TIME...MOT...LOC 1831Z 308DEG 4KT 2882 8145

KELLY
Special weather statement, Jun 11, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT TUE JUN 11 2013

FLZ045-053-112030-
ORANGE-OSCEOLA-
321 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER EASTERN ORANGE COUNTY...NORTHERN OSCEOLA
COUNTY...

* UNTIL 430 PM EDT.

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL OUTFLOW BOUNDARIES THAT WILL COLLIDE OVER EASTERN ORANGE AND
NORTHERN OSCEOLA COUNTIES IN THE NEXT HOUR OR SO. STRONG STORMS
AREEXPECTED TO DEVELOP AS A RESULT OF THESE COLLISIONS MAINLY EAST
OF ORLANDO OVER WEDGEFIELD...BITHLO...LAKE NONA...HARMONY AND SAINT
CLOUD. MOVEMENT WILL BE TOWARD THE SOUTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2855 8133 2861 8117 2861 8098 2849 8092
      2829 8090 2796 8107 2805 8137 2806 8137
      2807 8135 2808 8144 2810 8146 2814 8146
      2815 8153
TIME...MOT...LOC 1916Z 349DEG 4KT 2841 8116

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:45 PM EDTSpecial Weather StatementMLBOkeechobee30 min
Jun 11, 2:33 PM EDTSpecial Weather StatementMLBSeminole42 min
Jun 11, 2:58 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole62 min
Jun 11, 3:28 PM EDTSpecial Weather StatementMLBLake47 min
Jun 11, 3:51 PM EDTAreal Flood AdvisoryMLBLake, Orange114 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.